# SDR AALA201901039014

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 16,714 hours, 6,127 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES WHEN FLAP HANDLE WAS MOVED TO 25 DEGREES. RETRACTED FLAG HANDLE TO 15 DEGREES POSITION AND LANDED WITH SELECTED FLAPS. EMERGENCY DECLARED, FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED TASK 27-51-00-860-801 AND TASK 27-51-00-710-801, NO DEFECTS NOTED. MAINTENANCE ALSO PERFORMED FLIGHT RECORDER DATA RETRIEVAL PROCEDURE PER CARD 31-92-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
